Volume 5, Number 2

Articles in the Issue:

Review Article:
F. Hickernell and J. Dick
An algorithm-driven approach to error analysis for multidimensional integration
Int. J. Numer. Anal. Mod., 5 (2008), pp. 167-189. Abstract
pdf
Full Article

A. Zadorin and A. Chekanov
Numerical method for three-point vector difference schemes on infinite interval
Int. J. Numer. Anal. Mod., 5 (2008), pp. 190-205. Abstract
pdf
Full Article

I. Farago and J. Karatson
Sobolev gradient type preconditioning for the Saint-Venant model of elasto-plastic torsion
Int. J. Numer. Anal. Mod., 5 (2008), pp. 206-221. Abstract
pdf
Full Article

G. Wang and X. Yang
The regularization method for a degenerate parabolic variational inequality arising from American option valuation
Int. J. Numer. Anal. Mod., 5 (2008), pp. 222-238. Abstract
pdf
Full Article

P. Chen, W. Allegretto and Y. Lin
Superconvergence techniques in multi-scale methods
Int. J. Numer. Anal. Mod., 5 (2008), pp. 239-254. Abstract
pdf
Full Article

M. Kang and S. Patra
Modeling of solder joint defects through a level-set approach
Int. J. Numer. Anal. Mod., 5 (2008), pp. 255-269. Abstract
pdf
Full Article

V. Kumar
Solving singularly perturbed reaction diffusion problems using wavelet optimized finite difference and cubic spline adaptive wavelet scheme
Int. J. Numer. Anal. Mod., 5 (2008), pp. 270-285. Abstract
pdf
Full Article

K. Wang
A uniformly optimal-order error estimate of an ELLAM scheme for unsteady-state advection-diffusion equations
Int. J. Numer. Anal. Mod., 5 (2008), pp. 286-302. Abstract
pdf
Full Article

M. Laspinska-Chrzczonowicz and P. Matusi
Exact difference schemes for parabolic equations
Int. J. Numer. Anal. Mod., 5 (2008), pp. 303-319. Abstract
pdf
Full Article

M. Farhloul and A. Zine
A posteriori error estimation for a dual mixed finite element approximation of non-Newtonian fluid flow problems
Int. J. Numer. Anal. Mod., 5 (2008), pp. 320-330. Abstract
pdf
Full Article

A. Munch
Optimal design of the support for the control for the 2-D wave equation: a numerical method
Int. J. Numer. Anal. Mod., 5 (2008), pp. 331-351. Abstract
pdf
Full Article